A class of dependent solutions of field equations and the structure of relativistic acceleration
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1272-1274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a20,
author = {M. M. Aksirov},
title = {A class of dependent solutions of field equations and the structure of relativistic acceleration},
journal = {Differencialʹnye uravneni\^a},
pages = {1272--1274},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a20/}
}
M. M. Aksirov. A class of dependent solutions of field equations and the structure of relativistic acceleration. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1272-1274. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a20/